# SDR ASAA2017111922630

- Difficulty date: November 19, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 7,927 hours, 2,691 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROUTE DISCO W/O PILOT INPUT THAT WAS CORRECTED 10 MIN LATER, LOST LNAV AND VNAV PLANE WENT INTO CONTROL WHEEL STEERING ROLL AND SPEED, NO LATERAL FLIGHT DIRECTOR WE PUT THE PLANE IN HEADING SELECT BECAUSE LNAV WOULD NOT REENGAGE THEN RESELECTED LNAV AND VNAV AND IT ENGAGED ALL WITH AUTO PILOT ENGAGED. ALSO FMC P/RST LIGHT COMES ON WHEN LOST LNAV. GROUNDED - YES. PER QRH FMC FAILED REF 11.3. ACCOMPLISHED FIM 34-61 TASK 801 FMC BITE LOGGED FMC FAIL LAST FLIGHT LEG, FMC CURRENT STATUS OK, AIRCRAFT OK FOR SERVICE.
